Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 84, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 11, 2013, 8:13 PM EDT for 5 counties in Georgia. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2013, 8:13 PM EDT (00:13 UTC)
- Expired
- Apr 11, 2013, 9:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Cherokee County, GA, Cobb County, GA, Dawson County, GA, Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:43 PM EDT | HAIL 1.75 | 8 Nw Cumming, GA | ALSO REPORTED WINDS TO 60 MPH. |
| Apr 11, 8:44 PM EDT | HAIL 1.75 | 6 Wnw Cumming, GA | GOLFBALL SIZED HAIL REPORTED NEAR HEARDSVILLE ROAD. THIS IS A CORRECTION. |
| Apr 11, 8:44 PM EDT | HAIL 1.75 | Cumming, GA | GOLFBALL SIZED HAIL REPORTED NEAR HEARDSVILLE ROAD. |
| Apr 11, 8:45 PM EDT | HAIL 1.75 | 6 Nw Cumming, GA | SOME HAIL STONES MAY HAVE BEEN BIGGER THAN GOLF BALLS. |
| Apr 11, 8:50 PM EDT | TSTM WND DMG | 9 Se Canton, GA | TREE BLOCKING ROAD NEAR FORSYTH CHEROKEE LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 4:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1020 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
882 WUUS52 KFFC 120013 SVRFFC GAC057-067-085-117-121-120100- /O.NEW.KFFC.SV.W.0084.130412T0013Z-130412T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 813 PM EDT THU APR 11 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA NORTHEASTERN COBB COUNTY IN NORTH CENTRAL GEORGIA SOUTH CENTRAL DAWSON COUNTY IN NORTH CENTRAL GEORGIA NORTHERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 900 PM EDT * AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ROSWELL...MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNTAIN PARK...ALPHARETTA...MILTON...FREE HOME AND CUMMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR NORTHWESTERN GEORGIA. && LAT...LON 3446 8421 3432 8399 3395 8444 3400 8454 TIME...MOT...LOC 0013Z 218DEG 33KT 3403 8442 $$
1 follow-up statement
886 WWUS52 KFFC 120036 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 836 PM EDT THU APR 11 2013 GAC067-120045- /O.CAN.KFFC.SV.W.0084.000000T0000Z-130412T0100Z/ COBB GA- 836 PM EDT THU APR 11 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COBB COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR NORTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR NORTHWEST GEORGIA. LAT...LON 3411 8429 3418 8438 3446 8421 3433 8400 TIME...MOT...LOC 0035Z 218DEG 34KT 3418 8429 $$ GAC057-085-117-121-120100- /O.CON.KFFC.SV.W.0084.000000T0000Z-130412T0100Z/ CHEROKEE GA-DAWSON GA-FORSYTH GA-FULTON GA- 836 PM EDT THU APR 11 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHEASTERN FULTON...NORTHWESTERN FORSYTH...SOUTH CENTRAL DAWSON AND EAST CENTRAL CHEROKEE COUNTIES... AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED NEAR BIRMINGHAM OR 4 MILES NORTH OF ALPHARETTA...MOVING NORTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLBROOK...LATHEMTOWN...FREE HOME...DREW...DUCKTOWN...HIGHTOWER... MATT...HOLLIS LATHEM RESERVOIR...COAL MOUNTAIN AND SILVER CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR NORTHERN GEORGIA. && LAT...LON 3411 8429 3418 8438 3446 8421 3433 8400 TIME...MOT...LOC 0035Z 218DEG 34KT 3418 8429 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:48 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 11, 3:48 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT THU APR 11 2013 .SHORT TERM /TONIGHT THROUGH FRIDAY/... COLD FRONT CURRENTLY ACROSS EASTERN MISSISSIPPI AND NORTHWEST ALABAMA...WITH A WARM FRONT STRETCHING FROM THE OHIO VALLEY TO THE DELMARVA PENINSULA. FFC FORECAST AREA IS WELL WITHIN THE WARM SECTOR THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE STARTED TO INCREASE IN COVERAGE SINCE THE EARLY AFTERNOON. 18Z SOUNDING SHOWS A STRONG CAP AROUND 675MB. THE CAP SHOULD ERODE IN THE NEXT FEW HOURS...WITH STORM INTENSITY INCREASING. SQUALL LINE CONTINUES TO STRENGTHEN AHEAD OF THE COLD FRONT IN EASTERN MS/NW ALABAMA AS A STRONG SW/500MB TROUGH SWINGS OUT OF THE LOWER MISSISSIPPI RIVER VALLEY. THIS LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD AND INTO THE CWFA DURING THE EVENING...AND CONTINUE THROUGH THE CWFA OVERNIGHT AND INTO EARLY FRIDAY MORNING. NAM AND GFS PROG SEVERAL HUNDRED TO AROUND A 1000 J/KG OF CAPE WELL INTO THE OVERNIGHT HOURS. IN ADDITION...SHEAR WILL INCREASE AS THE FRONTAL BOUNDARY APPROACHES AS WILL LIFT WHEN THE SHORTWAVE MOVES THROUGH. 18Z SOUNDING ALSO SHOWS A NICE INVERTED V STRUCTURE...INDICATIVE OF STRONG/DAMAGING WIND GUSTS. THE SQUALL LINE ALREADY HAS A HISTORY OF PRODUCING TORNADOES...AND WITH THE SHEAR INCREASING...THE POTENTIAL TORNADOES TO DEVELOP WILL CONTINUE UNTIL THE FRONT PASSES. STORMS WILL LINGER INTO THE OVERNIGHT HOURS/EARLY FRIDAY UNTIL THE FRONT EXITS THE CWFA. RAPID CLEARING IS EXPECTED BEHIND THE BOUNDARY. TOOK A BLEND FOR TEMPS. NLISTEMAA .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. INCREASED POPS A BIT FOR SUN AS NEXT SHORTWAVE MOVES IN BUT LEFT THE LOCATION OF THE EXPECTED PRECIP AS IS. CLEARING CONDITIONS ARE STILL EXPECTED ON FRIDAY AS HIGH PRESSURE SETTLES OVER THE STATE BEHIND THE DEPARTING COLD FRONT. THE RIDGE WILL DOMINATE THROUGH EARLY SUNDAY...THEN THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A WARM...MOIST SOUTHERLY WIND FLOW BY SUNDAY AFTERNOON. AT THIS SAME TIME...THE GFS AND ECMWF SHOW AN UPPER DISTURBANCE APPROACHING FROM THE SOUTHWEST THAT SPARKS SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ALONG THE GULF COAST THAT INITIALLY SPREAD INTO THE SOUTHERN THIRD OF THE FORECAST AREA...BEFORE SPREADING OVER THE REST OF THE AREA BY SUNDAY NIGHT. MODELS SHOW THIS ACTIVE PATTERN CONTINUING AS A SERIES OF SUBTLE DISTURBANCES INTERACT WITH THE WARM MOIST AND UNSTABLE AIR MASS. THIS WILL PRODUCE SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ON MONDAY...TUESDAY AND AGAIN ON WEDNESDAY...MAINLY DURING DAYTIME HEATING. HOWEVER...WILL HOLD ONTO A SLIGHT CHANCE OF SHOWERS EACH NIGHT. 01 && .AVIATION... 18Z UPDATE... SCATTERED CONVECTION CONTINUES TO BREAK OUT THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. FROPA WILL OCCUR OVERNIGHT...BRINGING ADDITIONAL STORMS TO THE REGION. INSTABILITY DOESN'T DECREASE MUCH WITH SUNSET...AND SHEAR WILL INCREASE ALONG THE FRONT. THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...ALONG WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. A WIND SHIFT TO THE W SHOULD OCCUR BETWEEN 07Z AND 09Z WITH A SWITCH TO THE NW AROUND 12Z...ALONG WITH THE SCT OUT OF LL CLOUDS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 73 46 76 / 100 30 0 0 ATLANTA 54 68 48 73 / 100 10 0 0 BLAIRSVILLE 52 65 41 70 / 100 20 0 0 CARTERSVILLE 53 68 43 73 / 100 0 0 0 COLUMBUS 59 74 51 78 / 100 10 0 0 GAINESVILLE 56 69 46 73 / 100 20 0 0 MACON 64 75 45 79 / 100 30 0 0 ROME 51 69 43 73 / 100 0 0 0 PEACHTREE CITY 55 70 44 75 / 100 10 0 0 VIDALIA 68 78 52 79 / 100 50 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Apr 11, 7:38 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 AM EDT THU APR 11 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 738 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FROM MID TO LATE AFTERNOON THROUGH TONIGHT... A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH THE STATE THIS AFTERNOON... THEN PUSH ACROSS THE STATE OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. CONFIDENCE IS HIGH THAT ISOLATED SEVERE STORMS WILL ACCOMPANY THIS SYSTEM... EITHER EMBEDDED WITHIN A SQUALL LINE OR FROM DISCRETE THUNDERSTORMS DEVELOPING AHEAD OF THE SQUALL LINE. ALTHOUGH DAMAGING WINDS WILL BE THE MAIN THREAT... A FEW EMBEDDED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. ESTIMATED TIMING OF THE SQUALL LINE IS ENTERING NORTHWEST GEORGIA BY LATE AFTERNOON OR EARLY EVENING... THE ATLANTA METRO AREA BY MID EVENING... THEN ACROSS CENTRAL GEORGIA DURING THE LATE EVENING AND EARLY FRIDAY MORNING HOURS. RAINFALL AMOUNTS WILL BE HEAVY AT TIMES... ESPECIALLY ACROSS NORTH AND PARTS OF CENTRAL GEORGIA WHERE WIDESPREAD 1 TO 2 INCHES ARE EXPECTED. THESE RAINFALL AMOUNTS COULD RESULT IN BRIEF MINOR FLOODING OF A FEW AREA STREAMS AND RIVERS... AS WELL AS OTHER TYPICAL LOW LYING... FLOOD PRONE AREAS. ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA ARE ADVISED TO CLOSELY MONITOR THIS POTENTIALLY DANGEROUS FRONTAL SYSTEM AND REMAIN ALERT FOR POSSIBLE SEVERE STORMS FROM LATER THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF SUBTLE DISTURBANCES IN THE UPPER LEVELS WILL INTERACT WITH A WARM... MOIST AND UNSTABLE AIR MASS TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS ON MONDAY... TUESDAY AND AGAIN ON WEDNESDAY... AND MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS NORTH AND CENTRAL GEORGIA SHOULD BE PREPARED FOR ACTIVATION LATER THIS AFTERNOON... OR EARLY THIS EVENING.
In the hours before
Local storm report, Apr 11, 7:34 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG ROME 34.26N 85.18W
04/11/2013 FLOYD GA EMERGENCY MNGR
ROOF BLOWN OFF SMALL BUIDLING IN ROME OFF GLEN MILNER AND
2ND AVE. SMALL FENCE DOWNED AS WELL. EYEWITNESS REPORTS
STRONG GUST OF WIND.
&&
30Local storm report, Apr 11, 7:38 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 1 S DALTON 34.76N 84.97W
04/11/2013 WHITFIELD GA EMERGENCY MNGR
TREES DOWN IN SEVERAL LOCATIONS IN THE TOWN OF DALTON. N
TIBBS ROAD...COLLEGE DR...CROSSPLAINS.
&&
30Local storm report, Apr 11, 7:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 ENE CALHOUN 34.51N 84.93W
04/11/2013 E1.00 INCH GORDON GA AMATEUR RADIO
THIS REPORT WAS RECEIVED NEAR I75 AT EXIT 315.
&&
GWETZELLocal storm report, Apr 11, 7:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 5 NE DALTON 34.82N 84.91W
04/11/2013 WHITFIELD GA EMERGENCY MNGR
TREE REPORTED DOWN ON HOUSE BY EM ON WITHEROW BRIDGE
ROAD.
&&
GWETZELLocal storm report, Apr 11, 8:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG DAWNVILLE 34.82N 84.88W
04/11/2013 WHITFIELD GA EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN WITH POWER OUTAGES IN
DAWNVILLE.
0755 PM TSTM WND DMG CHATSWORTH 34.77N 84.77W
04/11/2013 MURRAY GA PUBLIC
MULTIPLE LARGE TREES DOWN...ONE AGAINST A HOUSE.
&&
GWETZELLocal storm report, Apr 11, 8:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 2 NE CHICKAMAUGA 34.89N 85.27W
04/11/2013 WALKER GA EMERGENCY MNGR
NUMEROUS TREES DOWN IN FORT OGLETHORPE.
&&
GWETZELThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:02 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 28 min |
| Apr 11, 8:11 PM EDT | Tornado Warning | FFC | Dawson, Gilmer, Pickens | 49 min |
| Apr 11, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Lumpkin | 49 min |
| Apr 11, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Hall | 52 min |
| Apr 11, 9:56 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Troup | 34 min |
| Apr 11, 10:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson | 42 min |
| Apr 11, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 54 min |
| Apr 11, 11:01 PM EDT | Special Weather Statement | FFC | Chattahoochee | 44 min |
| Apr 11, 11:06 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Apr 11, 11:09 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart | 51 min |
| Apr 11, 11:39 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding | 36 min |
| Apr 11, 11:49 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 41 min |
| Apr 12, 12:28 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro | 47 min |
| Apr 12, 2:22 AM EDT | Special Weather Statement | FFC | Glascock | 38 min |
| Apr 12, 2:28 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 47 min |
| Apr 12, 3:05 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.